Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On approximate isometries


Authors: D. H. Hyers and S. M. Ulam
Journal: Bull. Amer. Math. Soc. 51 (1945), 288-292
MathSciNet review: 0013219
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08337-2
PII: S 0002-9904(1945)08337-2